# SDR DALA13035961809

- Difficulty date: July 21, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 49,786 hours, 11,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.   R & R BATTERY PACK IAW AMM 33-51.  OPS CHECKED NORMAL.
